# SDR AALA991807

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 60-62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 50R IS CORRODED FROM FRAME 60 TO FRAME 62.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER SRM 53-10-14 AND ESO30595 DATED 11-22-99.  (M)
